# SDR YENA2021071600465

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 63,796 hours, 22,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 387, BOS-SEA. RETURNED BACK TO BOS, EMERGENCY EXITS CONTINUALLY FLASHED IN FLIGHT. TRIED SEVERAL CONFIGURATIONS WITH MAINTENANCE CONTROL AND COULD NOT FIX THE ISSUES ; FOLLOWED TSM 33-51-00 REPLACED RELAY 8WL PER ASM 33-51-00 ALSO REPLACED CIDS DRECTOR 1 FPR PRECAUTION REF AMM 23-73-34 OPS CHECK OK
